Alert archive / Iowa / Wind Chill Advisories in 2009
Wind Chill Advisory 4, NWS Des Moines, IA
NWS Des Moines, IA issued this wind chill advisory at Feb 2, 2009, 3:16 PM CST for 51 counties in Iowa. It took effect at Feb 2, 2009, 9:00 PM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2009, 3:16 PM CST (21:16 UTC)
- In effect from
- Feb 2, 2009, 9:00 PM CST
- Expired
- Feb 3, 2009, 10:00 AM CST
- In force
- 13 hr
- Issued by
- NWS Des Moines, IA
All 51 counties
Adair County, IA, Adams County, IA, Appanoose County, IA, Audubon County, IA, Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Cerro Gordo County, IA, Clarke County, IA, Crawford County, IA, Dallas County, IA, Davis County, IA, Decatur County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Guthrie County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Jasper County, IA, Kossuth County, IA, Lucas County, IA, Madison County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Monroe County, IA, Palo Alto County, IA, Pocahontas County, IA, Polk County, IA, Poweshiek County, IA, Ringgold County, IA, Sac County, IA, Story County, IA, Tama County, IA, Taylor County, IA, Union County, IA, Wapello County, IA, Warren County, IA, Wayne County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 23 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.3 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1720 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KDMX 022116 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 316 PM CST MON FEB 2 2009 ...BITTERLY COLD WIND CHILLS EXPECTED ACROSS NORTHERN IOWA TONIGHT INTO TUESDAY MORNING... FALLING TEMPERATURES WILL COMBINE WITH NORTHWESTERLY WINDS TO PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO ACROSS MUCH OF NORTHERN AND NORTHEASTERN IOWA FROM TONIGHT INTO TUESDAY MORNING. IAZ004>007-015>017-023>028-035>039-049-050-030530- /O.NEW.KDMX.WC.Y.0004.090203T0300Z-090203T1600Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER- HAMILTON-HARDIN-GRUNDY-BLACK HAWK-MARSHALL-TAMA- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...FORT DODGE... WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO...MARSHALLTOWN... TOLEDO 316 PM CST MON FEB 2 2009 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST TUESDAY. IN WAKE OF A COLD FRONT MOVING ACROSS THE STATE THIS AFTERNOON...TEMPERATURES WILL FALL RAPIDLY THIS EVENING ESPECIALLY IN NORTHERN IOWA. NORTHWEST WINDS WILL ALSO INCREASE BEHIND THE FRONT...WITH GUSTS OF 20 TO 25 MPH PERSISTING INTO EARLY TONIGHT. THE FALLING TEMPERATURES AND NORTHWEST WINDS WILL COMBINE TO PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO IN NORTHWESTERN IOWA BY 9 PM...SPREADING ACROSS NORTHERN AND NORTHEASTERN IOWA DURING THE NIGHT. THESE DANGEROUS WIND CHILLS WILL PERSIST UNTIL MID MORNING TUESDAY...WHEN GRADUALLY INCREASING TEMPERATURES AND DIMINISHING WINDS WILL BRING SOME RELIEF. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ LEE
3 follow-up statements
000 WWUS43 KDMX 030258 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 858 PM CST MON FEB 2 2009 .A COLD FRONT WILL PASS QUICKLY OUT OF SOUTHERN IOWA TONIGHT WITH A TIGHT PRESSURE GRADIENT ACROSS THE STATE OVERNIGHT. THIS WILL PRODUCE STRONG NORTHWEST WINDS ALONG WITH FALLING TEMPERATURES WITH BITTERLY COLD WIND CHILLS. THESE CONDITIONS ARE FORECAST TO PERSIST INTO TUESDAY MORNING BEFORE IMPROVING. IAZ033-034-044>048-061-062-031030- /O.EXA.KDMX.WC.Y.0004.090203T0300Z-090203T1600Z/ SAC-CALHOUN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-JASPER-POWESHIEK- INCLUDING THE CITIES OF...SAC CITY...ROCKWELL CITY...DENISON... CARROLL...JEFFERSON...BOONE...AMES...NEWTON...GRINNELL 858 PM CST MON FEB 2 2009 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST TUESDAY. A COMBINATION OF STRONG NORTHWEST WINDS AND VERY COLD TEMPERATURES WILL PRODUCE BITTERLY COLD WIND CHILLS OVERNIGHT. EXPECT WIND SPEEDS OF 15 TO 25 MPH WITH HIGHER GUSTS DROPPING WIND CHILL VALUES FROM 20 TO 30 BELOW ZERO TONIGHT INTO MID MORNING ON TUESDAY. GRADUAL IMPROVEMENT WILL BE SEEN DURING TUESDAY MORNING AS TEMPERATURES SLOWLY WARM. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ IAZ004>007-015>017-023>028-035>039-049-050-031030- /O.CON.KDMX.WC.Y.0004.090203T0300Z-090203T1600Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER- HAMILTON-HARDIN-GRUNDY-BLACK HAWK-MARSHALL-TAMA- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...FORT DODGE... WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO...MARSHALLTOWN... TOLEDO 858 PM CST MON FEB 2 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST TUESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST TUESDAY. A COMBINATION OF STRONG NORTHWEST WINDS AND VERY COLD TEMPERATURES WILL PRODUCE BITTERLY COLD WIND CHILLS OVERNIGHT. EXPECT WIND SPEEDS OF 15 TO 25 MPH WITH HIGHER GUSTS DROPPING WIND CHILL VALUES FROM 20 TO 30 BELOW ZERO TONIGHT INTO MID MORNING ON TUESDAY. GRADUAL IMPROVEMENT WILL BE SEEN DURING TUESDAY MORNING AS TEMPERATURES SLOWLY WARM. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ CC
000 WWUS43 KDMX 030951 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 351 AM CST TUE FEB 3 2009 .A COMBINATION OF COLD ARCTIC AIR AND BREEZY NORTHWEST WINDS WILL CREATE BITTERLY COLD WIND CHILLS THIS MORNING. IAZ057>060-070>075-081>086-092>097-031600- /O.EXA.KDMX.WC.Y.0004.000000T0000Z-090203T1600Z/ AUDUBON-GUTHRIE-DALLAS-POLK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...AUDUBON...GUTHRIE CENTER...ADEL... DES MOINES...ATLANTIC...GREENFIELD...WINTERSET...INDIANOLA... KNOXVILLE...OSKALOOSA...CORNING...CRESTON...OSCEOLA...CHARITON... ALBIA...OTTUMWA...BEDFORD...MOUNT AYR...LEON...CORYDON... CENTERVILLE...BLOOMFIELD 351 AM CST TUE FEB 3 2009 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THIS MORNING. EXPECT WIND CHILL VALUES FROM 20 TO 30 BELOW ZERO THROUGH MID MORNING WITH ONLY A MODEST IMPROVEMENT FOR THE REMAINDER OF THE DAY. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ IAZ004>007-015>017-023>028-033>039-044>050-061-062-031600- /O.CON.KDMX.WC.Y.0004.000000T0000Z-090203T1600Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-JASPER-POWESHIEK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON... BOONE...AMES...MARSHALLTOWN...TOLEDO...NEWTON...GRINNELL 351 AM CST TUE FEB 3 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... EXPECT WIND CHILL VALUES TO APPROACH 20 BELOW ZERO THROUGH MID MORNING WITH ONLY A MODEST IMPROVEMENT FOR THE REMAINDER OF THE DAY. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ DONAVON
000 WWUS43 KDMX 031558 WSWDMX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 958 AM CST TUE FEB 3 2009 ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST... .TEMPERATURES CONTINUE TO SLOWLY RISE THIS MORNING AND WIND CHILL VALUES CONTINUE TO MODERATE. IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-031700- /O.EXP.KDMX.WC.Y.0004.000000T0000Z-090203T1600Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON... BOONE...AMES...MARSHALLTOWN...TOLEDO...AUDUBON...GUTHRIE CENTER... ADEL...DES MOINES...NEWTON...GRINNELL...ATLANTIC...GREENFIELD... WINTERSET...INDIANOLA...KNOXVILLE...OSKALOOSA...CORNING... CRESTON...OSCEOLA...CHARITON...ALBIA...OTTUMWA...BEDFORD... MOUNT AYR...LEON...CORYDON...CENTERVILLE...BLOOMFIELD 958 AM CST TUE FEB 3 2009 ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... THE WIND CHILL ADVISORY WILL NO LONGER BE NEEDED FOR THIS AFTERNOON. $$ REV
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this wind chill advisory went out at Feb 2, 11:37 AM CST, 3 hours 39 minutes earlier.
Area forecast discussion, Feb 2, 11:37 AM CST, 3 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 1137 AM CST MON FEB 2 2009 ...UPDATED AVIATION DISCUSSION... .SHORT TERM...(TODAY) A FEW FLURRIES ALONG A STRONG COLD FRONT IN SW MINNESOTA EARLY THIS MORNING MAY BRUSH NORTHERN IOWA DURING THE MORNING HOURS. OTHERWISE...ANOTHER SHORT WAVE WILL DROP SOUTH THROUGH THE STATE THIS AFTERNOON. THE NAM/GFS ARE BOTH INDICATING A PERIOD OF SYNOPTIC SCALE LIFT ACROSS THE CWA. FN VECTOR CONVERGENCE AND MAX OMEGA FOCUS ON THE NORTHEAST HALF OF THE FORECAST AREA. FAVORABLE MOISTURE IS MAINLY CONFINED TO THE LOWER LEVELS...BUT SHOULD BE SUFFICIENT TO PRODUCE SOME MINOR ACCUMULATIONS THROUGH 00Z...SIMILAR TO LAST EVENING. COBB ALGORITHM OUTPUT IS SUGGESTING SNOW RATIOS AOA 20:1. WITH THE STRONG SURGE OF COLD AIR POISED TO THE NORTH...NON-DIURNAL TEMPERATURES ARE EXPECTED ACROSS THE CWA. FAR NORTHERN IOWA WILL SEE LITTLE OR NO REBOUND FROM TEMPS AT DAY BREAK...AND READINGS DROPPING INTO THE SINGLE DIGITS BY LATE AFTERNOON. CENTRAL AND SOUTHERN IOWA SHOULD SEE FALLING TEMPS BY MID TO LATE AFTERNOON. .LONG TERM...(TONIGHT-SUN) FINALLY SOME SPICE IS BEGINNING TO SHOW UP IN THE FORECAST PERIOD LATE THIS WEEK AND INTO THE WEEKEND. FIRST WILL HAVE TO DEAL WITH ARCTIC INTRUSION THAT WILL CONTINUE TO FILTER IN THIS EVENING. CHANCES FOR SNOW WILL BE FOCUSED OVER THE SOUTHEAST WHERE THE BEST QG FORCING HAS PROGRESSED TO. ANY ADDITIONAL AMOUNTS WILL BE LIGHT WITH SHALLOW MOISTURE DEPTHS...HOWEVER THE ENTIRE LOW LEVELS WILL HAVE FALLEN WITHIN THE DENDRITIC GROWTH RANGE BY THIS TIME. 00Z MODEL GUIDANCE IS NOT PERFORMING WELL CURRENTLY WITH THIS COLD AIR DUE LINGER THROUGH AT LEAST WED MORNING. A LOOK UPSTREAM ACROSS ERN ND AND NRN MN AND COMPARING 06Z FORECAST TEMPS ON GUIDANCE TO ACTUAL...THE MAV IS PERFORMING QUITE POORLY. FOR EXAMPLE FARGO ND...WHICH IS CURRENTLY 3 BELOW AND THE MAV THINKS 11 ABOVE AT 09Z AND HAS NO HOURLY TEMP THROUGH 12Z BELOW 7 ABOVE. THE FWC IS ONLY SLIGHTLY BETTER AND WITH THE MET PERFORMING THE BEST BUT STILL NOT GREAT. WILL BE GOING BELOW LOWEST GUIDANCE FOR TONIGHT...TUESDAY AND TUESDAY NIGHT. WIND CHILLS OVERNIGHT ARE EXPECTED TO FALL TO ADVISORY CRITERIA...ESPECIALLY OVER THE NORTH. WILL NOT ISSUE HEADLINES WITH THIS FORECAST BUT LIKELY WILL NEED ONE TONIGHT. TUESDAY NIGHT IN PARTICULAR HAS THE CHANCE TO BE QUITE COLD WITH THE HIGH CENTERED RIGHT OVER CNTRL IA. THE GFS AND NAM BIASED CORRECTED FORECASTS FOR WEDNESDAY MORNING LOWS ARE A LITTLE DISCONCERTING. THE NAM BIASED CORRECTED IN PARTICULAR WHICH SUGGESTS LOWS OF 10 TO 20 BELOW. CAN NOT RULE THIS OUT OVER THE SNOWFIELD. TRENDS HAVE BEEN SLOWER FOR THE HIGH PRESSURE TO MOVE EAST ON WEDNESDAY. A LARGE DISCREPANCY REMAINS AMONG THE MAV AND MET GUIDANCE FOR HIGHS WEDNESDAY. CONTINUE TO FAVOR THE MUCH COLDER MET ON WEDNESDAY ESPECIALLY OVER THE NORTHEAST HALF WHERE THE WINDS REMAIN LIGHT AND ONLY TURN SOUTHERLY LATE. DUE TO COLLABORATION CONCERNS...HAVE NOT GONE QUITE AS COLD AS PREFERRED TUESDAY NIGHT AND WEDNESDAY. LIKELY WILL HAVE RISING TEMPERATURES MUCH OF WEDNESDAY NIGHT THEN MUCH WARMER FOR THURSDAY AND FRIDAY. A VAST AMOUNT OF LOW LEVEL GULF MOISTURE WILL BEGIN TO STREAM NORTH AND ARRIVE IN IOWA FRIDAY INTO FRIDAY NIGHT. BOTH THE ECMWF AND GFS ARE BRINGING 50 DEWPOINTS TO SOUTHERN IOWAS DOORSTEP BY LATE FRIDAY WITH THE GFS BREAKING DRIZZLE OUT ACROSS THE STATE. THIS SCENARIO WOULD RESULT IN AN ADVECTION FOG AND WOULD SOCK IN AREAS WITH REMAINING SNOW COVER. CONVECTIVE INSTABILITY IS ALSO PROGGED TO ARRIVE BY NEXT WEEKEND. THIS WILL NEED TO BE MONITORED. COULD QUICKLY DEVELOP HYDRO ISSUES CONSIDERING SNOW MELT POTENTIAL AND CURRENT FROZEN GROUND. && .AVIATION...02/18Z COLD FRONT TRAILING FROM SFC LOW OVER NORTHERN GREAT LAKES HAS ADVANCED INTO FAR NORTHERN IOWA AND WILL MOVE DOWN THE REST OF THE STATE THIS AFTERNOON. NARROW BAND OF MVFR CIGS AND -SN ALONG THE FRONT HAS JUST CLEARED KMCW AND IS APPROACHING KFOD AND KALO. MVFR CONDITIONS WITHIN THIS BAND WILL ONLY LAST AROUND AN HOUR AT ANY GIVEN LOCATION. WINDS WILL COME AROUND TO 320-350 BEHIND THE FRONT AND PICK UP A BIT WITH GUSTS OVER 20 KT AT MOST TERMINALS...AND JUST A BIT UNDER AT KFOD. LATER THIS EVENING AS DELAYED COLD AIR ADVECTION KICKS IN LOW CLOUDS WILL LIKELY DEVELOP PRODUCING AT LEAST INTERMITTENT MVFR CIGS EARLY TONIGHT...WHICH WILL CLEAR OUT DURING THE EARLY MORNING HOURS AFTER MIDNIGHT. VFR CONDITIONS ARE EXPECTED ON TUESDAY MORNING AS HIGH PRESSURE APPROACHES. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...KINNEY LONG TERM...DONAVON AVIATION...LEE
Hazardous weather outlook, Feb 2, 4:59 AM CST, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 459 AM CST MON FEB 2 2009 IAZ033-034-044>047-057>062-070>075-081>086-092>097-031100- SAC-CALHOUN-CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS- POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA- ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR- WAYNE-APPANOOSE-DAVIS- 459 AM CST MON FEB 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IAZ004>007-015>017-023>028-035>039-048>050-031100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER- HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA- 459 AM CST MON FEB 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT WIND CHILL VALUES OF 20 TO 25 BELOW ZERO TONIGHT ARE EXPECTED AS AN ARCTIC AIR MASS PLUNGES INTO THE STATE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIND CHILL VALUES OF 20 TO 25 BELOW ZERO WILL LINGER INTO EARLY TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DONAVON
Nearby
Wind Chill Advisories in Iowa, 2009Every wind chill advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.